# SDR 2003FA0000771

- Difficulty date: July 18, 2003
- Submitted: July 24, 2003
- Operation: General aviation
- Make and model: Stbros SD360300
- Aircraft time: 24,834 hours, 34,431 cycles
- Engine: Pwa PT6A67R
- Engine time: 22,788 hours, 31,363 cycles
- Propeller: Hartzl HCA6A3A
- System (JASC): 1410 · Hoses and Tubes
- Part: Line
- Part number: 312301901
- Condition: Broken
- Location: Lt Eng Bleed Air
- Part time: 22,788 hours, 31,363 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS CROSSING THE NORTH ATLANTIC BETWEEN GREENLAND AND ICELAND AND ONCE THEY REACHED CRUSING ALTITUDE THE LEFT ENGINE SHUT DOWN. THEY STARTED LOSING ALTITUDE AND WENT INTO ICELAND.  THE LEFT ENGINE BLEED AIRLINE PART NR 3123019-01 HAS BROKEN AT THE MOUNTING POINT AT THE BOTTOM OF THE COMPRESSOR CASE.  THIS LINE TAKES COMPRESSOR AIR FROM COMPRESSOR TO THE BLEED AIR FILTER THEN ON TO THE FCU.  THE LOSS OF P3 AIR TO THE FCU CAUSED THE ENGINE TO ROLL BACK TO MIN FLOW AND THEN SHUT DOWN. WAS N-360CC NOW G-BNYI
